# SDR QMLA2017083117086

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N383AM
- Make and model: Bell 407
- Aircraft serial: 54634
- Aircraft time: 328 hours, 839 cycles
- Engine: Allsn 250C47B
- Engine time: 328 hours, 839 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M25010672
- Part serial: CAE848803
- Condition: Making Metal
- Part time: 328 hours, 839 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE CHIP LIGHT. FOUND METAL SHAVINGS ON CHIP DETECTOR.  CHIP WAS FOUND DURING PILOT PREFLIGHT/ AIRWORTHINESS CHECK.  MECHANIC WAS CALLED INTO INSPECT.  REP LEAD MECHANIC RMM WERE CALLED.  WAS DETERMINED TO TAKE AIRCRAFT OOS UNTIL FURTHER INVESTIGATION.  THIS AIRCRAFT REMAINS OUT OF SERVICE AT THIS TIME TO REPLACE THIS ENGINE, AND SEND OUT THE ENGINE REFERENCED IN THIS EVENT FOR A THOROUGH INVESTIGATION INTO THE SOURCE OF THE CHIPS.
